# SDR AALA970644

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION REMOVED FROM CABIN FLOORBEAM STATION 1640 BEYOND SRM LIMITS.  BLENDED CORRODED AREAS, ALODINED, FABRICATED REPAIR STRAP FROM STAINLESS STEEL.  PRIMED STRAP AND FLOORBEAM, FILLED BLEND AREA, INSTALLED REPAIR STRAP.  (M)
